Alert archive / New Mexico / High Wind Watches in 2008

High Wind Watch 2, NWS Albuquerque, NM

March 13, 2008

NWS Albuquerque, NM issued this high wind watch at Mar 13, 2008, 4:11 AM MDT. It took effect at Mar 14, 2008, 6:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 13, 2008, 4:11 AM MDT (10:11 UTC)
In effect from
Mar 14, 2008, 6:00 AM MDT
Expired
Mar 14, 2008, 4:29 AM MDT
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 131011
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
411 AM MDT THU MAR 13 2008

...POTENTIAL FOR DAMAGING WINDS FRIDAY...

NMZ010>021-026-132200-
/O.NEW.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
411 AM MDT THU MAR 13 2008

...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING FOR PORTIONS OF CENTRAL AND EASTERN NEW MEXICO. 

EXPECT WEST WINDS TO INCREASE RAPIDLY FRIDAY MORNING GENERALLY
ALONG AND SOUTH OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER
TO THE TEXAS BORDER. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS
RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS TO AROUND
70 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN
OF TORRANCE...LINCOLN AND CHAVES COUNTIES. 

THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS...AND
THEREFORE AFFECT TRAVEL OVER THE WATCH AREA.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR
NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST
INFORMATION...FORECASTS AND POSSIBLE WARNINGS. 

$$
3 follow-up statements
000 
WWUS75 KABQ 132150
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT THU MAR 13 2008

...POTENTIAL FOR DAMAGING WINDS FRIDAY...

NMZ010>021-026-141000-
/O.CON.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
350 PM MDT THU MAR 13 2008

...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING. 

WEST WINDS WILL QUICKLY INCREASE FRIDAY MORNING ALONG AND SOUTH
OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS
BORDER. SUSTAINED WINDS OF 30 TO 45 MPH WITH GUSTS RANGING FROM 55
TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS TO AROUND 70 MPH COULD
OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER TERRAIN OF
TORRANCE...LINCOLN AND CHAVES COUNTIES.

IN ADDITION...AREAS ALONG THE WEST CENTRAL MOUNTAINS...MIDDLE RIO
GRANDE VALLEY...AND PORTIONS OF THE NORTHERN MOUNTAINS WILL ALSO
SEE WINDY CONDITIONS ALTHOUGH NOT QUITE AS STRONG AS AREAS FARTHER
SOUTH WITHIN THE WATCH. STAY TUNED TO YOUR PREFERRED WEATHER
INFORMATION SOURCE FOR POSSIBLE UPDATES AND FUTURE STATEMENTS.

THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS...
AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR
NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST
INFORMATION...FORECASTS AND POSSIBLE WARNINGS.

$$

52
000 
WWUS75 KABQ 141017
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 AM MDT FRI MAR 14 2008

...POTENTIAL FOR DAMAGING WINDS FRIDAY...

THE COMBINATION OF VERY STRONG WINDS ALOFT...AN INCREASING
SURFACE PRESSURE GRADIENT ACROSS THE STATE AND DAYTIME HEATING
WILL BRING SOME OF THE STRONGEST WINDS SO FAR THIS YEAR TO THE
SOUTH HALF OF NEW MEXICO. GUSTS WILL BE HIGH ENOUGH TO PRODUCE
MINOR TO EVEN MODERATE WIND DAMAGE...ESPECIALLY ALONG AND JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN...FROM THE SANDIA MOUNTAINS
SOUTHWARD. 

NMZ010>012-014>021-026-141800-
/O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
/O.NEW.KABQ.HW.W.0004.080314T1200Z-080315T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
417 AM MDT FRI MAR 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ALONG AND SOUTH
OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS
BORDER. SUSTAINED WINDS OF 30 TO AS MUCH AS 50 MPH WITH GUSTS
RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS BETWEEN
65 AND 75 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER
TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES.

THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE
AFFECT TRAVEL OVER THE WATCH AREA.

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. MONITOR
NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA SOURCE FOR THE LATEST
INFORMATION...FORECASTS AND POSSIBLE WARNINGS.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ013-141800-
/O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
/O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/
QUAY COUNTY-
INCLUDING THE CITY OF...TUCUMCARI
417 AM MDT FRI MAR 14 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ACROSS EAST
CENTRAL NEW MEXICO...STRETCHING FROM THE ARIZONA BORDER TO THE
TEXAS BORDER. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS RANGING
UP TO 55 MPH ARE POSSIBLE. 

THE STRONG WINDS WILL LIKELY RESULT IN AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS...
AND THEREFORE AFFECT TRAVEL OVER THE WATCH AREA.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ003>009-141800-
/O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE
417 AM MDT FRI MAR 14 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL CONTINUE TO PICK UP THIS MORNING AND EARLY
AFTERNOON ACROSS NORTHERN AND WEST CENTRAL NEW MEXICO. SUSTAINED
WINDS OF 25 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THERE MAY ALSO BE AREAS OF BLOWING DUST. 

$$

43
000 
WWUS75 KABQ 141029 CCA
NPWABQ

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
423 AM MDT FRI MAR 14 2008

CORRECTION TO REMOVE WATCH WORDING.

...POTENTIAL FOR DAMAGING WINDS FRIDAY...

THE COMBINATION OF VERY STRONG WINDS ALOFT...AN INCREASING
SURFACE PRESSURE GRADIENT ACROSS THE STATE AND DAYTIME HEATING
WILL BRING SOME OF THE STRONGEST WINDS SO FAR THIS YEAR TO THE
SOUTH HALF OF NEW MEXICO. GUSTS WILL BE HIGH ENOUGH TO PRODUCE
MINOR TO EVEN MODERATE WIND DAMAGE...ESPECIALLY ALONG AND JUST
EAST OF THE CENTRAL MOUNTAIN CHAIN...FROM THE SANDIA MOUNTAINS
SOUTHWARD. 

NMZ010>012-014>021-026-141815-
/O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
/O.COR.KABQ.HW.W.0004.080314T1200Z-080315T0200Z/
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
423 AM MDT FRI MAR 14 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ALONG AND SOUTH
OF INTERSTATE 40...STRETCHING FROM THE ARIZONA BORDER TO THE TEXAS
BORDER. SUSTAINED WINDS OF 30 TO AS MUCH AS 50 MPH WITH GUSTS
RANGING FROM 55 TO 65 MPH ARE POSSIBLE. OCCASIONAL GUSTS BETWEEN
65 AND 75 MPH COULD OCCUR...PARTICULARLY OVER AND NEAR THE HIGHER
TERRAIN OF TORRANCE...LINCOLN AND CHAVES COUNTIES.

THE STRONG WINDS WILL CREATE AREAS OF REDUCED VISIBILITIES IN
BLOWING DUST AS WELL AS DANGEROUS CROSSWINDS... AND THEREFORE
AFFECT TRAVEL OVER THE WATCH AREA.

REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS
ARE IMMINENT OR HIGHLY LIKELY.

$$

NMZ013-141815-
/O.UPG.KABQ.HW.A.0002.080314T1200Z-080315T0200Z/
/O.COR.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/
QUAY COUNTY-
INCLUDING THE CITY OF...TUCUMCARI
423 AM MDT FRI MAR 14 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WEST WINDS WILL MARKEDLY INCREASE LATER THIS MORNING ACROSS EAST
CENTRAL NEW MEXICO. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS
RANGING UP TO 55 MPH ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ003>009-141815-
/O.NEW.KABQ.WI.Y.0015.080314T1200Z-080315T0200Z/
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
INCLUDING THE CITIES OF...ESPANOLA...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...ROY...CLAYTON...GALLUP/GRANTS...ALBUQUERQUE
423 AM MDT FRI MAR 14 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL CONTINUE TO PICK UP THIS MORNING AND EARLY
AFTERNOON ACROSS NORTHERN AND WEST CENTRAL NEW MEXICO. SUSTAINED
WINDS OF 25 TO 40 MPH WITH GUSTS RANGING UP TO 55 MPH ARE POSSIBLE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.
THERE MAY ALSO BE AREAS OF BLOWING DUST. 

$$

43

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 13, 3:00 AM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 13, 3:00 AM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT THU MAR 13 2008

.DISCUSSION...SHORT WAVE TO EXIT EASTERN NEW MEXICO THIS MORNING
WITH GRADIENT ALOFT TO RELAX BRIEFLY IN IT/S WAKE. CURRENT THOUGHTS
CONCERNING POTENTIAL FOR WIND ADVISORIES TODAY ARE THAT IT MAY BE
SOMEWHAT MARGINAL AND PROBABLY NOT WIDESPREAD...ALTHOUGH A FEW OF
THE USUAL SPOTS SUCH AS CLINES CORNERS MAY BLOW AT WIND ADVISORY
LEVELS.  WILL LET DAY SHIFT GET A LOOK AT THE EARLY MORNING UPPER
AIR DATA TO MAKE A FINAL DECISION.

WIND AGAIN THE FOCUS FOR FRIDAY/S WEATHER. WITH NEARLY 100KT MAX AT
H5 CROSSING CENTRAL NEW MEXICO DURING THE DAY...WILL GO AHEAD AND
ISSUE HIGH WIND WATCH FOR PORTIONS OF THE CENTRAL AND EAST.

FIRE WEATHER CONCERNS BOTH THURSDAY AND FRIDAY AND WATCHES WILL BE
UPGRADED TO RED FLAG WARNINGS.

SOME POTENTIAL FOR MEASURABLE AMOUNTS OF SNOW NEAR THE COLORADO
BORDER THURSDAY NIGHT THROUGH FRIDAY NIGHT BUT NOT PLANNING ON
AMOUNTS GREAT ENOUGH FOR ADVISORIES AT THIS TIME.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THRU 00Z FRI.
THEREAFTER...EXPECT ISOLD TO SCT MVFR RAIN/SNOW SHOWERS OVER THE NRN
MOUNTAINS OF NEW MEXICO. THE BEST THREAT FOR THESE CEILING/VIS
RESTRICTIONS WILL OCCUR ALONG COLORADO BORDER BETWEEN KFMN AND KRTN.
MEANWHILE...SFC WINDS OF 25 TO 35 KNOTS WITH GUSTS UP TO 45 KNOTS
ARE LIKELY TO DEVELOP AROUND 18Z/THU AND PERSIST THROUGH 06Z/FRI
ALONG RIDGETOPS AND ERN SLOPES OF THE WEST CENTRAL...SOUTHWEST AND
CENTRAL MOUNTAINS. AFTER 06Z... EXPECT GUSTY WINDS UP TO 30 KNOTS
FOR THE SAME LOCALES. SITES THAT WILL BE IMPACTED BY THE GUSTY SFC
WINDS WILL GENERALLY BE ALONG AND SOUTH OF A KGUP-KABQ-KLVS-KROW
LINE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  37  59  30 /   5  10  20   5
GALLUP..........................  65  31  55  25 /   0   5   5   0
GRANTS..........................  65  32  61  25 /   0   0   0   0
GLENWOOD........................  73  39  72  33 /   0   0   0   0
CHAMA...........................  50  24  49  21 /  10  30  40  20
LOS ALAMOS......................  57  32  54  26 /   5  10  20   5
RED RIVER.......................  48  26  42  19 /  10  20  40  20
TAOS............................  55  31  48  24 /  10  20  30  10
SANTA FE........................  60  34  54  26 /   0  10  10   0
SANTA FE AIRPORT................  61  37  57  29 /   0   5  10   0
ESPANOLA........................  65  34  61  28 /   5  10  10   0
ALBUQUERQUE HEIGHTS.............  66  42  64  37 /   0   0   0   0
ALBUQUERQUE VALLEY..............  68  37  66  34 /   0   5   0   0
ALBUQUERQUE FOOTHILLS...........  64  39  62  33 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  68  40  66  35 /   0   0   0   0
SOCORRO.........................  75  41  73  36 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  60  34  59  28 /   0   0   0   0
MORIARTY/ESTANCIA...............  66  36  62  31 /   0   0   0   0
CARRIZOZO.......................  72  43  69  36 /   0   0   0   0
RUIDOSO.........................  63  40  60  33 /   0   0   0   0
RATON...........................  61  31  56  24 /   5   5  20   5
LAS VEGAS.......................  60  38  57  26 /   0   5  10   0
ROY.............................  63  37  56  30 /   0   5  10   0
CLAYTON.........................  66  36  60  31 /   0   0  10   0
SANTA ROSA......................  73  42  70  35 /   0   0   5   0
TUCUMCARI.......................  74  44  70  35 /   0   0   5   0
FORT SUMNER.....................  74  44  74  34 /   0   0   0   0
CLOVIS..........................  74  44  75  35 /   0   0   0   0
PORTALES........................  76  45  78  36 /   0   0   0   0
ROSWELL.........................  82  48  82  45 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ105>109.

RED FLAG WARNING FROM 12 PM TO 8 PM MDT FRIDAY FOR THE FOLLOWING
ZONES...NMZ105>109.

HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR THE
FOLLOWING ZONES...NMZ010>021-026.

&&
Hazardous weather outlook, Mar 12, 6:00 PM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT WED MAR 12 2008

NMZ001>021-026-131200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 PM MDT WED MAR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 8 PM THURSDAY FOR
THE REGION ALONG AND SOUTH OF INTERSTATE 40...INCLUDING THE LOWER
AND MIDDLE RIO GRANDE VALLEY...AS WELL AS THE WEST CENTRAL AND
SOUTHWEST MOUNTAINS...SANDIA AND MANZANO MOUNTAINS AND ADJACENT
HIGHLANDS AND THE EAST CENTRAL PLAINS...FOR CRITICAL FIRE WEATHER
CONDITIONS DUE TO FORECAST LOW HUMIDITIES...STRONG WINDS AND HIGH
FIRE DANGER. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SAME
AREA FRIDAY AFTERNOON AND FRIDAY EVENING.

A WIND ADVISORY MAY BE REQUIRED FOR LOCALES ALONG AND SOUTH OF
INTERSTATE 40 ON FRIDAY. STRONG WINDS AND CRITICAL FIRE WEATHER
CONDITIONS MAY PERSIST SATURDAY AND INTO SUNDAY.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 4:51 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more39 hr

Nearby

High Wind Watches in New Mexico, 2008Every high wind watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.